# SDR ASAA2015052811895

- Difficulty date: May 28, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 32,447 hours, 9,708 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FRONT WINDOW HEAT POWER CIRCUIT BREAKER TRIPPED ON PREFLIGHT.  ACFT GROUNDED.  RESET THE CIRCUIT BREAKER, OPS CHECKED NORMAL. NO PREVIOUS HISTORY, IAW 20-60-01.
